# SDR USAA980464

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22881
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546568
- Condition: Corroded
- Location: Bs 1016
- Part time: 43,227 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A .5 INCH BY .5 INCH BY 24 INCH AREA OF CORROSION CLIP NUT HOLES BS 1016 BETWEEN LBL 12 AND LBL 36 FLOORBEAM UPPER CHORD.  CORROSION TASK NR C53-107-02.  INSTALLED DOUBLER PER SRM 53-10-9.  (M)
